Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis

Beltraminelli, Stefano and Merlini, Danilo (2008) Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis. Albanian J. Math., 2 (4). pp. 293-305.

[img]
Preview
Text
055.pdf

Download (742kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:37
Last Modified: 06 Dec 2017 19:37
URI: http://kerkoje.com/id/eprint/168

Actions (login required)

View Item View Item